MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON QUICKCONNECT LARGE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON QUICKCONNECT LARGE; LARYNGOSCOPE, RIGID
Model Number 0570-0420
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope video baton quickconnect large was not returned to verathon for evaluation, therefore the cause could not be determined.Follow-up communication received from the customer reported that since the initial reported issue, they have continued using the device for several intubations and they have not observed any issues.The customer declined to return the video baton to verathon for evaluation and plans to continue using the device.Review of complaint history for the reported video baton serial number "aq230014" did not identify any previous complaints reported to verathon.Trending analysis for glidescope video batons does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope video baton quickconnect large during a patient procedure, the light was flashing on and off and intermittently displaying the message 'camera not connected.' the customer tried swapping the video baton from the a port to the b port of the monitor but the issue persisted.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE VIDEO BATON QUICKCONNECT LARGE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20457999
Report Number9615393-2024-00128
Device Sequence Number7765826
Product Code CCW
UDI-Device Identifier00879123007797
UDI-Public(01)00879123007797(11)230112
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0420
Device Catalogue Number0570-0417
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown